Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 100, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 26, 2015, 4:47 PM CDT for Washington County, Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 4:47 PM CDT (21:47 UTC)
- Expired
- Jun 26, 2015, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, AR
The radar
The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:18 PM CDT | FLASH FLOOD | Canehill, AR | 3 CARS STUCK IN A FLOODED ROADWAY ON S HIGHWAY 45. |
| Jun 26, 5:30 PM CDT | FLASH FLOOD | West Fork, AR | 4.75 INCHES OF PRECIPITATION - SEVERAL SECONDARY ROADS WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
222
WGUS54 KTSA 262147
FFWTSA
ARC143-270045-
/O.NEW.KTSA.FF.W.0100.150626T2147Z-150627T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
* UNTIL 745 PM CDT
* AT 443 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM AROUND LINCOLN TO WEST FORK TO WINSLOW. UP TO ONE
AND ONE HALF INCHES OF RAIN HAS ALREADY FALLEN ACROSS THIS AREA
AND FLASH FLOODING IS STARTING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELKINS...WEST FORK...LINCOLN AND WINSLOW.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3610 9455 3598 9395 3577 9397 3587 9451
$$5 follow-up statements
834 WGUS74 KTSA 262203 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 503 PM CDT FRI JUN 26 2015 ARC143-270045- /O.CON.KTSA.FF.W.0100.000000T0000Z-150627T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON AR- 503 PM CDT FRI JUN 26 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN WASHINGTON COUNTY... AT 459 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN FROM AROUND LINCOLN TO WEST FORK TO NEAR AND EAST OF WINSLOW. TWO TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. THE PUBLIC REPORTED STREET FLOODING IN THE WEST FORK AREA. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LINCOLN...WEST FORK AND WINSLOW. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA WHICH WILL RESULT IN A CONTINUED THREAT FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3610 9455 3598 9395 3577 9397 3587 9451 $$
440 WGUS74 KTSA 262226 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 526 PM CDT FRI JUN 26 2015 ARC143-270045- /O.CON.KTSA.FF.W.0100.000000T0000Z-150627T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON AR- 526 PM CDT FRI JUN 26 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN WASHINGTON COUNTY... AT 520 PM CDT...RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN FROM AROUND MORROW TO PRAIRIE GROVE AND WEST FORK TO NEAR WINSLOW. UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS OCCURRING...THREE CARS WERE REPORTED TO BE STRANDED IN A ROAD IN CANEHILL. STREET FLOODING WAS REPORTED EARLIER IN WEST FORK. THE RAINFALL WAS BEGINNING TO WEAKEN AND SHIFT SOUTH...BUT ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE HALF INCH ARE POSSIBLE FROM AROUND MORROW TO WINSLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3610 9455 3598 9395 3577 9397 3587 9451 $$
062 WGUS74 KTSA 262248 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 548 PM CDT FRI JUN 26 2015 ARC143-270045- /O.CON.KTSA.FF.W.0100.000000T0000Z-150627T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON AR- 548 PM CDT FRI JUN 26 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN WASHINGTON COUNTY... AT 539 PM CDT...RADAR INDICATED THAT THE RAINFALL CONTINUED TO DIMINISH IN WASHINGTON COUNTY...BUT LOCALLY HEAVY SHOWERS WILL PERSIST THROUGH 630 PM. RADAR DATA SUGGESTS TWO TO THREE INCHES OF RAIN FELL IN A ZONE FROM AROUND LINCOLN TO HOGEYE AND WEST FORK AND ON SOUTHEAST TO NEAR WINSLOW. AN ISOLATED 3 AND ONE HALF INCH AMOUNT MAY HAVE OCCURRED BETWEEN LINCOLN AND HOGEYE. WHILE THE RAIN WAS DIMINISHING... RUNOFF WAS CONTINUING AND WATER IS LIKELY TO STAY HIGH IN SOME AREAS INTO THE EVENING. THE MUDDY FORK CREEK AND EYE CREEK IN PARTICULAR MAY SEE HIGH WATER INTO THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME UNSTABLE AND UNSAFE. && LAT...LON 3610 9455 3598 9395 3577 9397 3587 9451 $$
681 WGUS74 KTSA 262335 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 635 PM CDT FRI JUN 26 2015 ARC143-270045- /O.CON.KTSA.FF.W.0100.000000T0000Z-150627T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON AR- 635 PM CDT FRI JUN 26 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN WASHINGTON COUNTY... AT 629 PM CDT...SCATTERED SHOWERS IN SOUTHERN WASHINGTON COUNTY HAVE CONTINUED TO DECREASE AND ARE EXPECTED TO END THIS EVENING. ALTHOUGH THERE REMAINS A CHANCE THAT AN ISOLATED STORM COULD FORM THIS EVENING BEFORE THE FRONT PASSES AND TOTALLY ENDS THE RAIN CHANCES. WATER WILL CONTINUE TO RUNOFF FROM THE EARLIER HEAVIER RAINS AND SOME LOW AREAS...SMALL CREEKS AND DRAINAGE DITCHES WILL LIKELY CONTINUE TO HAVE HIGH WATER INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER WATER ON A ROADWAY...TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3610 9455 3598 9395 3577 9397 3587 9451 $$
349 WGUS74 KTSA 270010 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 710 PM CDT FRI JUN 26 2015 ARC143-270045- /O.CON.KTSA.FF.W.0100.000000T0000Z-150627T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON AR- 710 PM CDT FRI JUN 26 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN WASHINGTON COUNTY... AT 705 PM CDT...THE HEAVY RAIN HAD ENDED ACROSS SOUTHERN WASHINGTON COUNTY. SOME PONDING OF WATER MAY REMAIN IN A FEW AREAS...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE ON TIME AT 745 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD CONTINUE TO BE ALERT FOR WATER ON LOW-LYING ROADWAYS AND TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. && LAT...LON 3610 9455 3598 9395 3577 9397 3587 9451 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:36 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 26, 2:36 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 236 PM CDT FRI JUN 26 2015 .DISCUSSION... COLD FRONT CURRENTLY NEAR THE INTERSTATE 44 CORRIDOR WITH THE STRONGER CONVECTION DISPLACED EVEN FURTHER SOUTHWARD FROM FAR NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA. STRONG INSTABILITY AND WEAK SHEAR DEFINE THE PREFRONTAL ENVIRONMENT W/ POTENTIAL FOR POCKETS OF SEVERE WEATHER TO CONTINUE THROUGH MID EVENING...WITH THE PASSING COLD FRONT MARKING THE END OF THE POTENTIAL. DRY AND MILD EARLY SUMMER CONDITIONS WILL PREVAIL THROUGH SUNDAY WITH THE PATTERN ALOFT DOMINATED BY A HIGH AMPLITUDE RIDGE WEST / TROUGH EAST PLACING NORTHWESTERLY FLOW ALOFT THROUGH THE PLAINS. THE RESULT WILL BE SEVERAL WEAK FRONTAL PASSAGES OCCURRING OVER THE UPCOMING WEEK...AND ASSOCIATED THUNDERSTORM CHANCES. THE CURRENT TIMING INCREASES PRECIP CHANCES SUNDAY NIGHT...AND AGAIN LATE TUESDAY INTO WEDNESDAY...AND POSSIBLY AGAIN BY LATE FRIDAY INTO THE WEEKEND. TEMPS LOOK TO REMAIN NEAR SEASONAL NORMALS. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 86 66 89 / 20 0 0 10 FSM 69 86 66 89 / 70 0 0 0 MLC 69 84 64 87 / 60 0 0 0 BVO 65 85 62 89 / 10 0 0 10 FYV 64 81 59 84 / 50 0 0 0 BYV 64 81 60 83 / 50 0 0 10 MKO 67 84 64 87 / 50 0 0 0 MIO 65 84 63 87 / 20 0 0 10 F10 68 84 65 88 / 50 0 0 0 HHW 71 86 66 88 / 70 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....07
Hazardous weather outlook, Jun 26, 1:34 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT FRI JUN 26 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT FRI JUN 26 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
HEAVY RAIN.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
THUNDERSTORM DEVELOPMENT THIS AFTERNOON WILL FOCUS MAINLY
ALONG/NEAR AND OLD THUNDERSTORM OUTFLOW BOUNDARY IN SOUTHEAST
OKLAHOMA AND ALONG OR NEAR A COOL FRONT SLICING THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.
MARGINAL WIND FIELDS WILL COMBINE WITH AMPLE INSTABILITY
TO PRODUCE SOME STRONG AND SEVERE THUNDERSTORMS THIS AFTERNOON
INTO THE EVENING HOURS. DAMAGING WIND AND LOCALLY HEAVY RAIN
WILL BE THE PRIMARY THREATS WITH HAIL A LESSER THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
DRY MILD CONDITIONS WILL PREVAIL OVER THE WEEKEND.
INTERMITTENT THUNDERSTORM CHANCES RETURN NEXT WEEK
AS NORTHWEST UPPER FLOW DEVELOPS ACROSS THE CENTRAL
AND SOUTHERN PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jun 26, 3:20 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 SE EUFAULA 35.25N 95.53W
06/26/2015 E60 MPH PITTSBURG OK PUBLIC
&&
SAALocal storm report, Jun 26, 3:46 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG VIAN 35.50N 94.97W
06/26/2015 SEQUOYAH OK LAW ENFORCEMENT
SCATTERED LARGE TREE LIMBS REPORTED BLOWN DOWN AROUND
TOWN.
&&
SAASpecial weather statement, Jun 26, 4:00 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
400 PM CDT FRI JUN 26 2015
ARZ029-OKZ076-262145-
SEBASTIAN AR-LE FLORE OK-
400 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND
CENTRAL LE FLORE COUNTIES UNTIL 445 PM CDT...
AT 400 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHWEST OF SPIRO TO 6 MILES NORTH OF
WISTER TO 3 MILES NORTHEAST OF BENGAL...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POTEAU...HEAVENER...PANAMA...MANSFIELD...WISTER...HACKETT...HOWE...
HARTFORD...HUNTINGTON...FANSHAWE...MIDLAND...CAMERON...HEAVENER
RUNESTONE STATE PARK...LAKE WISTER STATE PARK...SHADY POINT...ROCK
ISLAND...PATTERSON...CROSSROADS...WITCHERVILLE AND DAYTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ARKANSAS AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3514 9414 3510 9414 3508 9420 3508 9422
3506 9425 3506 9423 3497 9424 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3493 9445 3484 9445 3478 9462 3481 9501
3522 9475 3514 9409
TIME...MOT...LOC 2100Z 269DEG 25KT 3522 9466 3505 9476 3487 9502
69Local storm report, Jun 26, 4:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND GST ROLAND 35.42N 94.51W
06/26/2015 E60 MPH SEQUOYAH OK LAW ENFORCEMENT
METAL SIGNS BLOWN INTO THE STREETS. VERY WINDY.
&&
SAALocal storm report, Jun 26, 4:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 4 E HANNA 35.21N 95.82W
06/26/2015 MCINTOSH OK EMERGENCY MNGR
6 INCH TREE LIMBS DOWN AND TREES BLOWN DOWN.
&&
SAASpecial weather statement, Jun 26, 4:19 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 419 PM CDT FRI JUN 26 2015 OKZ067-070-071-262200- MUSKOGEE OK-MCINTOSH OK-WAGONER OK- 419 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WAGONER...MUSKOGEE AND NORTHEASTERN MCINTOSH COUNTIES UNTIL 500 PM CDT... AT 418 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF TAFT...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MUSKOGEE...FORT GIBSON...HASKELL...WEBBERS FALLS...OKTAHA...BRAGGS... TAFT...BOYNTON...GREENLEAF STATE PARK...KEEFETON...WAINWRIGHT... SUMMIT...CHOSKA AND JAMESVILLE. LAT...LON 3580 9513 3546 9514 3563 9570 3584 9572 TIME...MOT...LOC 2118Z 285DEG 18KT 3571 9559 69
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:38 AM CDT | Special Weather Statement | TSA | Carroll | 37 min |
| Jun 26, 11:24 AM CDT | Special Weather Statement | TSA | Carroll | 51 min |
| Jun 26, 11:57 AM CDT | Special Weather Statement | TSA | Carroll | 48 min |
| Jun 26, 1:02 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 43 min |
| Jun 26, 1:09 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 66 min |
| Jun 26, 2:18 PM CDT | Special Weather Statement | TSA | Madison | 42 min |
| Jun 26, 3:10 PM CDT | Special Weather Statement | TSA | Washington | 50 min |
| Jun 26, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 60 min |
| Jun 26, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 24 min |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 60 min |
Nearby
Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.